# SDR ASAA2018120327165

- Difficulty date: November 13, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, INTERCOSTAL CRACKED BS 380 - BS 400, BL 0. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT, INTERCOSTAL/ANGLE AT BS380-BS400, BL 0 IAW B737-700 SRM 51-40-02, BAC DWG 143A5400 REV:-ID0053 DOT REMOVED.
